# SDR C85R2013FA0000536

- Difficulty date: September 4, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N2240D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970032
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 950717
- Condition: Leaking
- Location: Rt Wing
- Part time: 5,723 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM UNDER RT WING DEICER BOOT.  REMOVED BOOT AND FOUND CORROSION HAD EATEN THROUGH THE L/E OF BOTH TANKS BEHIND THE DEICER BOOT.  PROBABLE THAT WATER GOT BEHIND THE BOOT AND CREATED THE PROBLEM.  ACFT SPENDS MOST WEEKENDS IN SALT AIR AND SALT WATER ENVIRONMENT, HELPED TO CREATE THE PROBLEM.
